Thread: prop warning?????
08-11-2003, 03:30 PM #1
"Although the side effects of propionate are similar to the ones of enanthate and cypionate these, as already mentioned, occur less fre-quently. However, if there is a predisposition and very high dosages are taken, the known androgenic -linked side effects such as acne vulgaris, accelerated hair loss"
That's with any Test! I'm just wondering if the potential is higher with Propionate for those who are sensitive. This statement just struck me as odd because it seems to highlight it esp for prop.
Just curious. I'm sure it's the same with all test, I doubt this ester has that much of a profound difference.
08-12-2003, 09:47 PM #2
IMHO everyone reacts different to different tests. Someone will post that test is test...but I know a few people who get killer sore tits on enanthate ...but then I also know one guy who has to use longer esters b/c of severe prop and suspension enduced gyno.
08-13-2003, 11:21 AM #3
Thanks Money Boss, that was my feeling, it depends on the person. Later.
08-19-2003, 01:42 PM #4
Hmm. The more I read, the more questions I have. I'm 3 weeks into a winny only cycle, and NOW I realize I shoudl have addded test. Can't decide on an ester for next cycle, though.
Since I am broke I have plenty of time to think about it! hee hee
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)